# SDR AWXA0001992

- Difficulty date: July 15, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK TOP FLANGE CORRODED AROUND FASTENER HOLES B/S 420, RBL 44.  REMOVED AND REPLACED SEAT TRACK SUPPORT B/S 420, RBL 44, IAW SRM 51-40-02 FIG 12 PAGE 42.
